Thread: When is this Gonna KICK IN!!!
03-24-2004, 10:00 PM #1
When is this Gonna KICK IN!!!
I am almost done my second bottle of Cytex prop. For the first bottle i was doing 150EOD for about 2weeks thena couple days ago (5or so) i started doing 100ED with 1/2cc of homemade tren mized in the needle. I haven't really seen too much of a stregnth gain yet or even size really. I know its way to soon for the fina but the prop????? my cycle will be for another 7weeks for a total of 10 on the 100ED of prop and fina until my 20ml bottle runs out so about 6weeks. Any thought!
03-24-2004, 10:05 PM #2
Sounds like you Cytex propinate (?) is fake.....
03-24-2004, 10:06 PM #3
so its not even been 3 weeks yet as i understand it? give it little more time
03-24-2004, 11:14 PM #4
give it at least 3 weeks, if nothing then question the drugs you got
03-25-2004, 12:11 AM #5Associate Member
- Join Date
- Feb 2004
- the post office!
is your diet and training in check?
06-05-2004, 09:19 AM #6
i always notice prop after about 1 week, three weeks is oftly long IMO.
06-05-2004, 09:46 AM #7
**** that sounds like you got some bunk prop. prop is usually noticeable on the 2nd week of it.theres no way it could kick in in weeks 3-4, that would make its esters almost as long acting as cyp/enth.well you better hope its real because ive heard of a few tren only cycles going down in flames really quick with a hard crash even with pct.
06-05-2004, 09:51 AM #8
You should notice something by now, water retention, sore nips, strength increase...
06-05-2004, 09:56 AM #9
Im running fina/Prop right now. Fina 80mgs ED/Prop 100mgs ED. I was Gaining some weight and my strenghth was vastly improving by the second week. Im about 3.5 weeks in now and I'm up 11 LBS and my body fat is down From 16 % to 14 %. So I would say if you dont notice soon then you got bunk goods playa. Do you trust your source?
06-05-2004, 09:57 AM #10
Sounds bunk to me, even if you weren't eating or training properly you would probably be noticing some type of side effect, increased libido, acne, possibly sore nips, etc.
06-05-2004, 09:58 AM #11
06-05-2004, 10:17 AM #12
The prop im running just kicked in a few days ago. Im at the end of the 3rd week running 75mg ED.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)